# SDR 9627349992

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 11331DGDME
- Condition: Discharged
- Location: Cabin
- Part time: 4,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND MAIN CABIN DOOR EVACUATION SLIDE WITH LOW BATTERY.  REPLACED SLIDE.
